Volume 2, Issue 2
The Initial Value Problem for One Class of the System of Pekar-Choquard Type Nonlinear Schrodinger Equations in 3-dimensions

Guo Boling

DOI:

J. Part. Diff. Eq.,2(1989),pp.1-25

Published online: 1989-02

Preview Full PDF 1 426
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-2-1, author = {Guo Boling}, title = {The Initial Value Problem for One Class of the System of Pekar-Choquard Type Nonlinear Schrodinger Equations in 3-dimensions}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {2}, pages = {1--25}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5823.html} }
Copy to clipboard
The citation has been copied to your clipboard